# SDR YENA202006120370

- Difficulty date: June 12, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 56,874 hours, 19,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 8043
- Condition: No Test
- Location: 12wl
- Part time: 56,883 hours, 19,704 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INTERIOR AND EXTERIOR EMERGENCY LIGHTING SYSTEM INO. (INTERIOR/EXTERIOR EMERG LT SYSTEM) EPSU 12WL AND 13WL REQUIRED REPLACEMENT. DOOR SLIDES 831 AND 882 REQUIRE OPS TEST PER AMM 33-51-00-710-001; R & R EPSU'S (12WL,13WL) PER AMM 33-51-38 OPS CK GOOD. MX-4 UPDATED PLACARD REMOVED.
